Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Consistent white deposition at the back of throat, usually get nasal congestion, urge to clear throat. How can I fix this?

Hi. Something whitish can be found at the back of my throat when i lit it with a penlight. It doesnt go away but it doesnt increase either.. Im thinking that it may be because of post nasal drip . I usually have nasal congestion and a feeling of clearing the throat every now and then. How do i deal about this? Thank you doc.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, Post nasal drip can be because of sinusitis and needs to be treated with mucolytics and nasal and oral decongestants. If no response, please consult your ENT and go ahead with CT PNS for status of sinuses and osteomeatal complex. The treatment is medical in the form of steroid sprays, mucolytics and nasal decongestants and if it fails endoscopic sinus surgery is the modality of choice. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor